Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 90, NWS St. Louis, MO

June 3, 2022Perry County, Sainte Genevieve County, Missouri; Jackson County, Randolph County, Illinois

NWS St. Louis, MO issued this river flood warning at Jun 3, 2022, 11:14 AM CDT for Perry County, Sainte Genevieve County, Missouri; Jackson County, Randolph County, Illinois. It took effect at Jun 4, 2022, 3:34 AM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jun 3, 2022, 11:14 AM CDT (16:14 UTC)
In effect from
Jun 4, 2022, 3:34 AM CDT
Expired
Jun 6, 2022, 7:44 AM CDT
In force
52 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IL, Randolph County, IL, Perry County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 96 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Chester (CHSI2).

Action stage
25 ft
Minor stage
27 ft
Moderate stage
35 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

544 
WGUS43 KLSX 031614
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1114 AM CDT Fri Jun 3 2022

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...Illinois...

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC077-157-MOC157-186-050415-
/O.NEW.KLSX.FL.W.0090.220604T0834Z-220608T0326Z/
/CHSI2.1.ER.220604T0834Z.220605T1200Z.220606T2125Z.NO/
1114 AM CDT Fri Jun 3 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...From late tonight to late Tuesday evening.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 11:00 AM CDT Friday the stage was 24.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 29.1 feet Sunday morning. It will
    then fall below flood stage Monday afternoon.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sat   Sun   Mon   Tue   Wed

Mississippi River
  Chester          27.0    24.8    27.4  29.1  28.0  25.3  22.9


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

Pfahler
6 follow-up statements
055 
WGUS83 KLSX 040136
FLSLSX

Flood Statement
National Weather Service St Louis MO
836 PM CDT Fri Jun 3 2022

...The Flood Warning is extended for the following rivers in 
Missouri...Illinois...

  Mississippi River at Clarksville.

  Mississippi River at Louisiana.

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-051345-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-220606T1200Z/
/CLKM7.1.ER.220601T1624Z.220602T1330Z.220605T0600Z.NO/
836 PM CDT Fri Jun 3 2022

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Clarksville.

* WHEN...Until Monday morning.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Friday the stage was 25.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Friday was 25.8 feet.
  - Forecast...The river is expected to fall below flood stage
    early Sunday morning and continue falling to 23.1 feet
    Thursday evening.
  - Flood stage is 25.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sat   Sun   Mon   Tue   Wed

Mississippi River
  Clarksville      25.0    25.4    25.2  24.9  24.3  23.9  23.6


&&

LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081


$$

ILC149-MOC163-051345-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-220606T0000Z/
/LUSM7.1.ER.220601T1745Z.220602T0830Z.220604T1800Z.NO/
836 PM CDT Fri Jun 3 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Louisiana.

* WHEN...Until Sunday evening.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Friday the stage was 15.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Friday was 15.5 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 13.3 feet
    Thursday evening.
  - Flood stage is 15.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sat   Sun   Mon   Tue   Wed

Mississippi River
  Louisiana        15.0    15.2    15.0  14.7  14.3  14.0  13.7


&&

LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097


$$

ILC077-157-MOC157-186-051345-
/O.EXT.KLSX.FL.W.0090.220604T0925Z-220608T0900Z/
/CHSI2.1.ER.220604T0925Z.220605T1200Z.220607T0300Z.NO/
836 PM CDT Fri Jun 3 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...From late tonight to early Wednesday morning.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Friday the stage was 25.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 29.0 feet Sunday morning. It will
    then fall below flood stage late Monday evening.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sat   Sun   Mon   Tue   Wed

Mississippi River
  Chester          27.0    25.7    27.3  29.0  28.3  26.1  23.8


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

Byrd
017 
WGUS83 KLSX 041549
FLSLSX

Flood Statement
National Weather Service St Louis MO
1049 AM CDT Sat Jun 4 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Mississippi River at Chester.

  Mississippi River at Clarksville.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC077-157-MOC157-186-060400-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-220608T0224Z/
/CHSI2.1.ER.220604T1205Z.220605T1200Z.220606T2024Z.NO/
1049 AM CDT Sat Jun 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...Until late Tuesday evening.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Saturday the stage was 27.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM CDT Saturday was 27.4 feet.
  - Forecast...The river is expected to rise to a crest of 28.5
    feet tomorrow morning. It will then fall below flood stage
    Monday afternoon.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sun   Mon   Tue   Wed   Thu

Mississippi River
  Chester          27.0    27.4    28.5  27.7  25.6  23.6  22.2


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

ILC013-MOC163-060400-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-220606T0600Z/
/CLKM7.1.ER.220601T1624Z.220602T1330Z.220605T0000Z.NO/
1049 AM CDT Sat Jun 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Clarksville.

* WHEN...Until early Monday morning.

* IMPACTS...At 25.3 feet, The road to Port Marmac, a riverside 
  community of about 15 homes just south of Clarksville, begins 
  flooding.

* ADDITIONAL DETAILS...
  - At 10:30 AM CDT Saturday the stage was 25.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:30 AM CDT Saturday was 25.6 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 22.9 feet Friday
    morning.
  - Flood stage is 25.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Sun   Mon   Tue   Wed   Thu

Mississippi River
  Clarksville      25.0    25.1    24.7  24.2  23.8  23.4  23.2


&&

LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081


$$

KD
242 
WGUS83 KLSX 050148
FLSLSX

Flood Statement
National Weather Service St Louis MO
848 PM CDT Sat Jun 4 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...Illinois...

  Mississippi River at Clarksville.

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-050300-
/O.CAN.KLSX.FL.W.0082.000000T0000Z-220605T0148Z/
/CLKM7.1.ER.220601T1624Z.220602T1330Z.220604T2100Z.NO/
848 PM CDT Sat Jun 4 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Mississippi River at Clarksville.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Saturday the stage was 24.9 feet.
  - Forecast...The river is expected to fall to 22.6 feet Friday
    evening.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Mon   Tue   Wed   Thu   Fri

Mississippi River
  Clarksville      25.0    24.9    24.0  23.6  23.2  23.0  22.7


&&

LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081


$$

ILC077-157-MOC157-186-061400-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-220608T0000Z/
/CHSI2.1.ER.220604T1205Z.220605T1200Z.220606T1800Z.NO/
848 PM CDT Sat Jun 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...Until Tuesday evening.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Saturday the stage was 27.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Saturday was 28.0 feet.
  - Forecast...The river is expected to rise to a crest of 28.4
    feet tomorrow morning. It will then fall below flood stage
    early Monday afternoon.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Mon   Tue   Wed   Thu   Fri

Mississippi River
  Chester          27.0    27.8    27.5  25.4  23.5  22.2  21.4


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

MRB
151 
WGUS83 KLSX 051407
FLSLSX

Flood Statement
National Weather Service St Louis MO
907 AM CDT Sun Jun 5 2022

...The Flood Warning continues for the following river in Illinois...

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC077-157-MOC157-186-070215-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-220607T2100Z/
/CHSI2.1.ER.220604T1205Z.220605T1200Z.220606T1500Z.NO/
907 AM CDT Sun Jun 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Sunday the stage was 27.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM CDT Sunday was 28.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 21.6 feet
    Saturday morning.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Mon   Tue   Wed   Thu   Fri

Mississippi River
  Chester          27.0    27.9    27.2  25.6  23.9  22.7  22.0


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

KD
912 
WGUS83 KLSX 060238
FLSLSX

Flood Statement
National Weather Service St Louis MO
938 PM CDT Sun Jun 5 2022

...The Flood Warning continues for the following rivers in 
Missouri...Illinois...

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

This product, along with additional weather and stream information, 
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC077-157-MOC157-186-071445-
/O.EXT.KLSX.FL.W.0090.000000T0000Z-220607T1930Z/
/CHSI2.1.ER.220604T1205Z.220605T1200Z.220606T1330Z.NO/
938 PM CDT Sun Jun 5 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Mississippi River at Chester.

* WHEN...Until early Tuesday afternoon.

* IMPACTS...At 28.0 feet, Unleveed islands near Chester and the 
  prison farm floods.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Sunday the stage was 27.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 PM CDT Sunday was 28.0 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 20.9 feet Saturday
    evening.
  - Flood stage is 27.0 feet.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Tue   Wed   Thu   Fri   Sat

Mississippi River
  Chester          27.0    27.6    25.6  24.1  22.8  21.9  21.2


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

Elmore
769 
WGUS83 KLSX 061244
FLSLSX

Flood Statement
National Weather Service St Louis MO
744 AM CDT Mon Jun 6 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...Illinois...

  Mississippi River at Chester.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

ILC077-157-MOC157-186-061345-
/O.CAN.KLSX.FL.W.0090.000000T0000Z-220606T1244Z/
/CHSI2.1.ER.220604T1205Z.220605T1200Z.220606T1210Z.NO/
744 AM CDT Mon Jun 6 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Mississippi River at Chester.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Monday the stage was 26.9 feet.
  - Forecast...The river is expected to fall to 20.6 feet Sunday
    morning.


&&

                   Fld   Observed  Forecasts (7:00 am)
Location           Stg    Stage    Tue   Wed   Thu   Fri   Sat

Mississippi River
  Chester          27.0    26.9    25.6  24.1  22.8  21.9  21.2


&&

LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959
      3787 9003


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 3, 6:28 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jun 3, 6:28 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
628 AM CDT Fri Jun 3 2022

.SHORT TERM...  (Through Late Saturday Afternoon)
Issued at 201 AM CDT Fri Jun 3 2022

Upper air pattern features a ridge over western North America and
a trough over Hudson Bay/Canada. The flow in the southern stream
is much less amplified, and with time it will further flatten out
across the southern half of the US by early next week. Northwest
flow aloft across the middle of the country results in surface
high pressure across our area today and tomorrow. This will bring
pleasant weather with plenty of sunshine, low humidity, light
winds, and temperatures warming into the low 80s in the afternoons
and dropping into the 50s overnight.

While surface high pressure exists near our area, the return flow
will bring moisture back across the western Plains today and even
more so tomorrow. Expect any thunderstorm activity to be confined
well to our west today, with the axis of instability associated
with that moisture spreading a bit further east on Saturday.
However, models are in pretty good agreement on still keeping
that instability to our west across Oklahoma, Kansas, and up into
Nebraska. As a result, precipitation chances for our area on
Saturday are pretty low.

Kimble

.LONG TERM...  (Saturday Night through Thursday)
Issued at 201 AM CDT Fri Jun 3 2022

Low level moisture return continues across the Plains beneath
increasingly flat/zonal flow aloft. Subtle shortwave troughs
within the zonal flow will contribute to daily thunderstorm
chances across the Plains. While our area does see a gradual
increase in moisture, the axis of greatest instability remains to
our west over the Plains. We start to see thunderstorm chances
enter our area on Sunday, but the focus of the activity will be to
our west where the better instability exists, as well as along the
developing frontal boundary to our north. Anything that develops
or moves into our area should be relatively weak with the lower
instability available and relatively weak flow aloft preventing
storm organization.

The best chance for showers and thunderstorms in our area will be
Sunday night into Monday as a more substantial shortwave trough
sends low pressure east along the front to our north, and
eventually shoves the front south through our area. We finally
get into that axis of greatest moisture and instability ahead of
the front with a period of showers and thunderstorms likely. The
timing of the front pushing through our area will be a factor in
determining how much surface based instability we will have
access to, and whether strong to severe thunderstorms will be a
threat.

The front eventually becomes stationary and/or washes out Tuesday
into Wednesday. As with prior forecasts, there is still some
uncertainty on where this boundary and the resulting corridor for
daily shower and thunderstorm chances will line up. Odds currently
favor this setting up to our south, but there's still enough
uncertainty that we'll have to keep chances for showers and
thunderstorms in the forecast. It doesn't look like a total
washout, but a chance for a round or two of showers and storms
sometime from Tuesday to Wednesday. On Thursday a shift toward
northwest flow aloft will support a drier forecast.

Kimble

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 624 AM CDT Fri Jun 3 2022

High pressure brings very light winds and a clear sky today. Winds
start out of the NNW and then gradually turn toward the SSE by
tomorrow but should remain under 10KT. There's a chance that fog
could form at valley terminals by early tomorrow morning, although
confidence is not high on this just yet.

Kimble

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 2:54 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
254 AM CDT Fri Jun 3 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-040800-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
254 AM CDT Fri Jun 3 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms beginning on Sunday and continuing
through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Kimble

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:26 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis43 hr

Nearby

River Flood Warnings in Missouri, 2022River Flood Warnings in Illinois, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.